Doctor insights on:
Zoloft And Bad Taste In Mouth
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
Sertraline rx: Zoloft (sertraline) can dissolve on the tongue or back of tongue / throat and burn with a bad taste. If swallowed well and whole, Zoloft (sertraline) can lead to a serotonin surge, like other SSRI meds, and this surge includes nausea, perhaps reflux, and odd GI and CNS sensations Read more
Dry Mouth Is Cause: Zoloft (sertraline) and most all antidepressants can cause dry mouth as a side effect. Without proper oral hygiene, one may experience a bad taste. Zoloft (sertraline) can inhibit the production of saliva, thus the dry mouth. The natural tendency to drink water can dry the mouth out further. Suck on a sugar-free hard candy or chew sugar-free gum to stimulate mucous production. Use a special otc mouthwash for dry mouth. Read moreSee 2 more doctor answers
I'm on Buspar (buspirone) zyprexa and Zoloft an I I've been taking a lot of cough syrup with dxm I think I have seratobin syndrome really bad taste tingling face?
Not likely: Full-blown serotonin syndrome is a medical emergency, and can include loss of consciousness and seizures. Sounds like the cough syrup with dxm is being abused, and your doctors, who are trying to treat anxiety and depression, are flying "blind" if they don't know about your drug use. Be honest with yourself and with them, and let them know what is going on. Stop the cough syrup, talk to your docs. Read moreSee 1 more doctor answer
Hello! I have an 18 yr old daughter on liquid sertraline for anxiety and OCD. She is having great difficulty swallowing due to the bad taste. Hence, she doesn't take it as prescribed. Can zoloft tablets be crushed and taken with food like applesauce?
I recently stopped taking both Zoloft (weaned) and cymbalta (abruptly), and I'm having bad side effects, still. This is my third week of: major dizziness, sweating (profuse), nausea, headaches, and this weird feeling/taste in my mouth. It's as if my gums
Buttery taste: If you google buttery taste, zoloft (sertraline) does not come up. The one thing that does, however, is gastoesophageal reflux disease, where the taste is sometimes described as buttery or even creamy. I recommend you have your family doctor look into that. Btw, I sure miss evanston and nu. You are fortunate to live in such a culturally vibrant place. Good luck to you as you sort this out. Read moreSee 2 more doctor answers
I've been on Zoloft (sertraline) and lexipro. They both have cause me to stay awake for days, bad dry mouth, and sexual dysfunction. What should I do next.
See details: You should discuss these issues with the doctor who prescribed them. Asking doctors who do not know your detailed history advice about meds is not going to be helpful. Read more
I am having a metallic taste in my mouth and a worsening"hacking/phlegm" cough. In case its relevant, I am also taking Zoloft (sertraline) and Claritin for allergies. What should I do?
Probably phelgm: Mucous secretion due to that produced in the upper sinus passages and upper airway as well at that produced in the lower respiratory tree can drain into the back of the mouth and when tasted, can have a metallic taste pending the type of infection, some blood and if mixed with medications, food and other ingestants, give the metallic taste. If this doesn't clear with "wellness" get checked out. Read moreSee 3 more doctor answers
Just started taking 150mL of wellbutrin (bupropion) 5 days ago (along with 25mg Zoloft), have been feeling weird the last 2 nights (anxiety, heavy head). Bad???
Initial reaction: It appears that you are experiencing an initial reaction to the norepinephrine and dopamine action, which is the basic pharmacologic effect of Wellbutrin (bupropion). It is advisable to start with the immediate release Bupropion, at 37.5 mg daily for about a week, increase to 75 mg and then the Wellbutrin (bupropion) XL 150 mg daily. If you also started the Zoloft recently, that could also cause some initial side effects Read more
I have a? I have anxiety really bad on med Zoloft but does not help I been having really bad headaches/pressure on my head but this was going on before I started the Zoloft the dr. Said its from anxiety but why does this happen everyday and as soon as I
Find your triggers: Anxiety and depression are closely linked. Some thoughts are triggering the anxiety.Stress and anxiety are part of modern life, but controlling your response to stress can be done. Short (1-2 min) breathing meditations (google it) can stop the mental tail-chasing that we all fall into at times. These exercises stop these mental feedback loops. It's like pulling the microphone away from the speaker. Read moreSee 1 more doctor answer
What withdrawal can I expect tappering Zoloft (sertraline) 50 mg a week from 200 mg a day it's day 5 fill very tired like my head is empty and got bad runs.
Slower tapering.: If your symptoms appeared when you started to cut your doses down, then go back to the previous dose which did not have the side effects and taper more slowly like cutting down by 25 mg. Doses a week at at time. The symptoms are what they call "discontinuation syndrome" not the same as withdrawal from narcotics. If you continue to have problems go back to your psychiatrist. Read more
I'm depressed im have been on Zoloft (sertraline) 150 mg can I ask my dr if I can up my dosage if its not working? I've been on that dose for 4 or 5 mouth now.
Major Depression: I know your concern for your depression not responding to zoloft (sertraline) dose of 150mg/day. It seems to indicate diagnosis of major depression. Use of alcohol and drugs can increase intensity of depression and most likely will not respond to zoloft (sertraline). Please do not increase the dose of zoloft (sertraline) at your own. See your psychiatrist soon and discuss various medications, benefits, side effects, and dosage. Read moreSee 1 more doctor answer
Just started 50mg of Zoloft (sertraline). How long do I give the anxiousness, sweats & dry mouth to go away? Also, took in AM but will switch to PM. That okay?
Several weeks: It's customary that the studies show that side effects from antidepressants like Zoloft (sertraline) can last up to 6-8 weeks. They don't always last that long but can. It does not matter what time of day you take the medication. I hope that gives you a little more information. Read moreSee 1 more doctor answer
This is my 2nd time taking ZOLOFT, (sertraline) I didn't have any side effects the first time, but now. Dry mouth, headaches, and its really hard to urinate. 100mg?
See your MD: You may need your dosage changed or another medication. See your physician and discuss the side effects with them. Read more
Help I'm in constant pain with grinding my teeth all day long need relief I have been on Zoloft (sertraline) for a very long time my grinding has only got worse my doctor and dentist had no answers I have tried a mouth gaurd and it does not help
TMD: Bruxism can be cause by several factors, however it tends to be a combined problem of both teeth and muscles. The mouth guard itself is not the solution, it needs to be customized to take pressure off specific locations. However, in advanced cases the muscles also need treatment. Find a dentist that focuses on tmd/tmj or muscle therapy. You can also check trudenta. Com for a dentist near you. Read moreSee 3 more doctor answers
I chewed my 50 mg tablet of Zoloft (Sertraline) because I did not have water. My throat and mouth hurt and are slightly numb. Will I be okay?
Yes, you will be OK: Crushing many medicines may cause unpleasant sensations in the mouth but they are limited to a few hours and then go away. No harm is expected. You can relax and take some candy for relief. Read more
I've been on prilosec for a while as well as zoloft (sertraline). Still have lump in throat feeling and now a dry mouth.?
Talk to doctor: I presume your doctor was treated you for laryngopharyngeal reflux. Assuming that you are taking Prilosec correctly (before breakfast), you may need to take it before dinner as well but should not do so until you have talked to your doctor. If the problem persists, see an ENT doctor. Read moreSee 1 more doctor answer
Can pain in your neck that is sudden and my head feels foggy n heavy be a physical symptom of someone who has sever panic disorder jus got off zoloft ?
Yes it could be: Withdrawal symptoms can occur coming off of psychiatric medications including zoloft (sertraline). Symptoms can include pain mimicing a pinched nerve shocking type pain. Zoloft (sertraline) is a good long term treatment for anxiety disorders. Stopping it, especially suddenly, can not only have withdrawal effects but uncover the panic disorder it was suppressing. Best test of this is to restart zoloft (sertraline) and see what happens. Read moreSee 5 more doctor answers
- Talk to a doctor online
- Does zoloft give a bad taste?
- Mouth tastes bad in morning
- Bad taste in mouth morning
- Reason for bad taste in mouth
- Really bad taste in mouth
- Bad breath with a bad taste in the mouth
- Pregnant and bad taste in mouth
- Bad taste in mouth in the morning
- Bad taste in mouth and throat